# SDR GTIA030627

- Difficulty date: July 26, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIBERGLASS FLOOR SUPPORT STATION 160-218 AT RT DOOR IS CRACKED AND DAMAGED.  REMOVED CRACKED FIBERGLASS FLOOR SUPPORT.  REPAIRED FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
